# SDR YENA201702220112

- Difficulty date: February 22, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 1,924 hours, 372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153187
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,924 hours, 372 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DURING WEEKLY CHECK FOUND L3 & R3 EMERGENCY LIGHTS EXIT MARKER LIGHTS ON DOORS INOPERATIVE.  THE ESPU (12WL) SHOWING UNIT FAULT DURING BITE TEST.  REMOVED & REPLACED THE ESPU (12WL) IAW AMM 33-51-38. OPS CHECKED GOOD.
